# SDR ABXA20120419327

- Difficulty date: April 19, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 52,754 hours, 37,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS LIGHTNING STRIKE DAMAGE AT FS 476 AT S26L.  REPAIRED AREA IAW REA NO B653-59821-MR, ACFT WAS GROUNDED.
